# SDR SWAA2021062177041

- Difficulty date: May 25, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A45002
- Part serial: 001316
- Condition: Delaminated
- Location: Rt Spoiler 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILE #8 UPPER SURFACE DENT DELAMINATED 7.2' FROM AFT EDGE AND 38' FROM I/B EDGE.   SPOILER #8 TO BE REPLACED ON CARD TTG8Q0058MCG.   REMOVED R/H WING # 8 SPOILER ASSY AS PER 737-700 AMM 27-61-11-000-801.
